# SDR CALA2023120103533

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N37464
- Make and model: Boeing 737-900ER
- Aircraft serial: 41745
- Aircraft time: 35,221 hours, 12,767 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Part number: 142147
- Part serial: A2039
- Condition: Faulty
- Location: Sta 318.75
- Part time: 48,977 hours, 18,154 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPEEDBRAKE DO NOT ARM LIGHT CAME ON DURIG TAKEOF F ROLL APPROX 90 KTS. TROUBLESHOT PER FIM 32-42 TASK 829. COULD NOT DUPLICATE FAULT. REMOVED AND REPLACED ANTISKID AUTOBRAKE CONTROL UNIT IN REFERENCE TO AMM 32-42-21. OPS CHECK GOOD NO FAULTS NOTED.
